# SDR UPS04543151

- Difficulty date: September 23, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Engine: Rroyce RB211535E4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: 96228H4901
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW CRACKED.  WINDOW HEAT ARCED AND THEN OUTER WINDOW SHATTERED.     F/O'S (R1) WINDSHIELD ASSY REPLACED IAW AMM 56-11-01.  WINDSHIELD PROCURED FROM MFG COMPANY. AUTHORIZED RELEASE CERT FORM 8130-3.
